Fever After Injection Take Blood?
Hello I want to ask, yesterday I was injected to take blood to come to work. Today I suddenly got a fever huh. That was indeed my first injection to take blood anyway.
Hello Sani, thanks for asking HealthReplies.com.
Let me introduce myself, Dr. Rio will try to answer your question.
Respond to the problems you face regarding fever. Previously fever was a condition where body temperature was above 37.5'C. This condition can be based on many causes such as infection, inflammatory reaction, autoimmune reaction, trauma, etc.
Blood drawing is a method used to collect blood from veins by certain procedures. Sterility is the most important requirement of this method. So that the incidence of infection will be very minimal. The various purposes of blood drawn are to detect an illness, or other needs as you do, to apply for a job for example.
The fever that you feel, my guess comes from an infection that did occur to you, it could be before or after taking blood. Infection will not immediately cause symptoms, after germs enter it will take several days for complaints to appear.
Right now what you can do is:
Get enough rest, and don't sleep too late. Drinking a day and eating healthy and nutritious food to increase your immune system. Avoid smoking and alcohol consumption. Call a doctor immediately if complaints worsen. That's all the answers I can give.
Thank you :)